# SDR AALA202010059009

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: D5247000501200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ACCESS DOOR 312AR INTERNAL STRUCTURE AT LOWER FUSELAGE. REPLACED ACCESS DOOR 312AR AT LOWER FUSELAGE PER AMM 52-41-16-400-001-A.
